Can I Take Benadon Tab For Burning Sensation Of The Feet?

Updated



Conversation Starter

Rose Says:


I am 59 very active, healthy and perfectionist lady but an acute migraine attack patient for over 25 years. Taking medication for it. Recently I have severe burning sensation on both foot which make be sort of sleep disorder. Can I take Benadon tab to get relief from it?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Can Metformin Be The Cause Of Burning Sensation While Urinating I Recntly Notice This After Starting A Strip And Went To Doctor For It N She
i started taking a strip of metformi 500 because i want to get pregnant,a couple days after i notice i had a burning sen... 6 replies
Burning Sensation In The Soles Of My Feet
i have beenadvised to take depsonil. is it right for my diagnosis. will it have any side effects. i am 50 yrs old. ## i ... 4 replies
Burning sensation in legs and feet
Burning feet and legs since last ten years without any relief from dulan,zeegap, mecobal, arcalion, vitamin d injections...
having burning sensation in feet
My father about 75yrs old having burning sensation in feet. He have been gone through Diabetes, Kidney, B12, Calcium blo... 1 reply
itching, sensitive and burning sensation on my feet
Hi, I am 42 years old. Lately there has been some strange active sensation on the skin of my foot; sometimes on the left...
burning sensation after urination - the cause and solution
I was having pelvic pain, back pain and upper abdominal pain. I was told before that it was an ulcer but for a few days ... 2 replies
Are burning sensation on foot due to glycomet gp2 forte
My blood sugar level was f174 and pp357. I am taking glycomet gp2 forte before lunch for a year with triomega before bed... 1 reply
providac capsules for burning sensation
my mother has burning sensation in stomach can she take providac for the same ## i having a pain in the right side of my... 11 replies
Tingling/burning sensation after stopping Metformin
So about a year ago I was prescribed Metformin because my doctor diagnosed me as pre-diabetic (she also said it would he... 1 reply
RIGHT HIP AND PELVIC BONE PAIN WITH BURNING SENSATION ON THE RIGHT THIGH
I am aged 47 already a cervical disc prolapse patient taking Pregabalin M75 and Duxet 20mg for the past 8 years Since Au... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 February 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA